# SDR AALA20030499

- Difficulty date: April 26, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTING AT 23B INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING WALL TO SEAT HARNESS CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
